Study of dimensional stability by weight loss of elastomers


Autoria(s): Adabo, Gelson Luis; Fonseca, Renata Garcia; Leles, C. R.; Cruz, CAS
Contribuinte(s)

Universidade Estadual Paulista (UNESP)

Data(s)

20/05/2014

20/05/2014

01/05/2000

Formato

1106-1106

Identificador

http://jdr.sagepub.com/content/79/5/1058

Journal of Dental Research. Alexandria: Amer Associação Dental Research, v. 79, n. 5, p. 1106-1106, 2000.

0022-0345

http://hdl.handle.net/11449/16391

WOS:000087687600680

Idioma(s)

eng

Publicador

American Association for Dental Research (AADR)

Relação

Journal of Dental Research

Direitos

closedAccess

Tipo

info:eu-repo/semantics/conferenceObject